Doctor insights on:
Can Liver Problems Cause Leg Issues
Among other causes: excessive gas has many potential causess, , ranging from liver disease, pancreatic problems, inflammatory bowel disease and a host of others. While OTC medicines (like Gas-X or Beano) may relieve it, see your physician and have a thorough evaluation to find the cause and the proper treatment ...Read more
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
Yes: If you're hypothyroid (underactive) you may well be tired all the time because you will feel like you're "out of gas". If you are hyperthyroid, you may suffer from insomnia which will also make you feel tired. Additionally, being on "overdrive" all the time with an over active thyroid will also leave you feeling tired. ...Read moreSee 1 more doctor answer
Adrenal : Not usually.Get a more detailed answer ›
Possible: It probably depends on what type of neurological damage you're referring to. However, chronic stress can cause a host of physical problems, including neurological. Chronic stress causes the release of cortisol which can damage the heart for example. Stress can also weaken the immune system which can lead shingles. Psychologists and the internet can suggest ways to lower stress. ...Read more
Yes to liver problem: Hydrocodone when in combination with tylenol (acetaminophen) can be injurious to liver. Tylenol (acetaminophen) is the culprit in this regard and the guidelines are that the ingested tylenol (acetaminophen) quantity should not exceed 4 gm/day. I am not aware of any known tylenol (acetaminophen) injuries to the kidneys. ...Read more
Sinus and stomach: Hello. You pose an interesting question. If there is excessive PND and this is being swallowed a gastritis could occur causing nausea and pain. The lymph nodes in the neck and abdomen are sometimes activated with an infection such as a sinusitis. This is called mesenteric adenitis. Finally gerd can trigger nasal and sinus inflammation thus linking the sinuses and stomach. Hope this helps. ...Read more
I think I just ans: If I'm not mistaken I think this is a duplicate question regarding stomach problems and seizures, correct? Please define your stomach problems to begin with and then, fully describe your seizures AND THEN, describe the relationship between these 2 things in terms of their timing to one another. ...Read more
- Talk to a doctor live online for free
- Can liver issues cause diarhea?
- Can liver problems cause a rash?
- Can gallstones cause liver problems?
- Ask a doctor a question free online
- Can gallbladder cause liver problems?
- Can thyroid cause liver problems?
- Can liver problems cause gas?
- Can liver problems cause kidney problems?
- Talk to a gastroenterologist online